MathSciNet Relay Station
MathSciNet bibliographic data
MR1999944 (2004e:58053) 58J50 (35P15)
Colbois, Bruno Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut. (French) [A Payne-Pólya-Weinberger inequality for the rough Laplacian] Proc. Amer. Math. Soc. 131 (2003), no. 12, 3937–3944 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement